# SDR HNAA2011080500233

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,241 hours, 74,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT ESPECIALLY AFT AREA SMELLS LIKE BURNING PLASTIC IN FLIGHT.  INSPECTED SIDEWALL AND OVERHEAD LIGHTING, NO DEFECTS NOTED.  OK FOR SERVICE.
